# SDR SCNA96242

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Ind Light
- Part number: 30231R17
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO SMOKE DETECTOR NR 4 DOES NOT TEST ON ENGINEERS PRE-FLIGHT.  RELAMPED LOWER AFT CARGO SMOKE DETECTOR NR 4 IN ACCORDANCE WITH MM 26-14-01.  OPS CHECKED GOOD.
